Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hockey_allstar10

Member
  • Total Reviews

    0
  • Content Count

    14
  • Joined

  • Last visited

Community Reputation

0 Neutral

About hockey_allstar10

  • Rank
    New Member
  1. I've been off of accutane for about 3 months now and I'm starting to worry a little bit. I was on it for about 4 months on 80 mg (a high dosage for my weight). Recently I have seen an increase in my acne. It's not too bad only a few small ones around my mouth but it's still a concern. I was wondering what people's post accutane experiences have been? Did your acne come back even worse? Did it never come back? Did it come back not as bad? Was it treated better by creams (benzoyl peroxide? Etc.
  2. So i took accutane for about 4 months on 80 mg about 3 months ago. While I was on it I knew that my skin and nose would be very dry so I just lived with it. But now, 3 months later, my nose is still very dry. My skin isn't really that dry anymore which is a huge relief, but my nose is extremely dry still. I get these very (sorry this is narsty) dry boogars and they hurt and are a pain in the ass. These are getting very annoying and I'm gettin impatient for this to just end. So do you think that
  3. So every year wen hockey season comes around my body acne (specifically back acne) always seems to come back very badly. Usually over the summer it clears up pretty well or at least there's not close to as many breakouts. I stopped taking accutane a few months ago and my back seemed to be clearing up until hockey started again. I really don't want to go back on accutane so I was wondering if there's any ways to help prevent these hockey related breakouts from happening?
  4. So I've been off accutane for a month and I am starting to worry a little bit. I've recently noticed that I've been getting a few more pimples then I did initially after I stopped the accutane (nothing that bad so far only 2 or 3 really small ones). My question is what other peoples experiences were after accutane? Post it up good or bad. I was also wondering if anybody knows any good ways to help prevent breakouts (what foods to keep to a minimum, how much water to drink etc.)?
  5. So I was on 80 mg of accutane for about 4 months. I know it sounds short but it was really affecting me mentally so I stopped a few days short of 4 months. Anyways It really cleared up my face and I don't think my face acne will come back. But I've already had a few new zits pop up on my back 2 weeks after stopping the accutane. I think this is because I had more serious acne (cysts) on my back. The thing I'm happy about though is that these zits are big but they're not under the skin so they go
  6. So I was on accutane for about 4 months on 80 mg. I know it sounds like a short time but it was really effecting me mentally and I felt like shit all the time. Anyways I've been off for just over 2 weeks and I've already seen a few cysts pop up on my back (luckily my face is fine and I think will be because I've never had serious acne on it just moderate). My question is if this has happened to anybody before and if the acne will come back full force? And what did you do after this happened? I r
  7. My first question is that I just stopped taking accutane a few days short of 4 months, which is the amount of time my derm told me to be on it for (because it was really affecting me mentally). I was on 80 mg (which she told me is a pretty high dosage). I was wondering if stopping a few days early would really affect the outcome of the treatment? My second question is if the remaining acne that you do have at the end of the treatment usually goes away? My face is pretty much clear but I still
  8. I've been on accutane for just over 3 months and I've been having some depression-like symptoms. I always feel kind of out of it and I don't talk nearly as much as I used to. I was wondering if anyone else has experienced this and if it went away after the treatment is over? P.S. I only have a few weeks left of treatment.
  9. I've been using spectroderm because it says that its supposed to moisturize dry skin but for some reason my face always gets dry after i use it. I was wondering if anybody knows if the Cetaphil gentle cleanser would be less drying to the skin?
  10. I've been on accutane for just over 3 months and I am experiencing depression-like symptoms. I always feel kind of tired and just not like the same person. I feel like I'm not gettin along as well with my friends and I generally don't feel happy that much. I was wondering if anyone has had this after their treatment is over?
  11. I've been on accutane for just over 3 months and my skin has always been dry on it. But now it's at a new extreme. I used to just put moisturizer on my face in the morning and it would be fine all day. Now I put it on and a few hours later my skin is all dry and flaky. I'm wondering what people do to help this dryness? I'm also wondering what are the best products to use on your face to help this issue? (washes, moisturizers etc.)
  12. I know that you're not supposed to drink alcohol on accutane but sometimes I cave in and do. Anyways I was wondering if it's more dangerous to take my pills on a day that I know I'm going to drink or does it make no difference because it's already in my blood? I was also wondering what other peoples experiences were from drinking on accutane?
  13. I've been on accutane for just a little over 3 months and I've had this rash kind of thing around my nose/mouth area. It kind of just looks like a bunch of small red dots. My derm told me that it wasn't acne and that it could be this one type of skin problem (But I forget the name). She said that it's nothing serious but its just annoying me because it's always there and it gets very dry. Anyways I was wondering if anyone else has experienced this type of thing on accutane and how to treat it? I
  14. I've been on accutane for 3 months now and I am starting to get depression-like symptoms. I always feel tired and kind of out of it. I've also been smoking more weed lately and I was wondering if that could be contributing to this. I was wondering if anyone has had the same problem as me and if these symptoms usually go away after the treatment is over? I was also wondering if I should stay on the medication despite of these side effects? (I only have a month left) Please reply!
×